# SDR IPXA2014071183578

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 3S2060DM169A3
- Part serial: 6548816MR
- Condition: Inoperative
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL.  R & R BATTERY CHARGER IAW AMM 24-34-03, IPC 24-34-03-01-001J, IPC 243 4-02-01-270.  EMERGENCY POWER TEST PASS.
